# SDR SWIA202163640

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED AT FS 280.00   (C CHECK RO 01-05-2022)   REMOVED DAMAGED RH FLOOR SILL AND INSTALLED A NEW SILL IAW CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. NO WEIGHT CHANGE, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED.
